# SDR DALA2021110806851

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 74,812 hours, 28,877 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 DURING S/C FOUND R4 DOOR SLIDE PRESSURE LOW. CORRECTIVE ACTION: REMOVED R4 DOOR SLIDE PER B757 AMDS 2566-9001-49. (7942532)
